MathSciNet Relay Station
MathSciNet bibliographic data
MR1854232 (2003d:03061) 03C60 (11G10 11U09 12L12)
Hrushovski, Ehud The Manin-Mumford conjecture and the model theory of difference fields. Ann. Pure Appl. Logic 112 (2001), no. 1, 43–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement